# SDR USAA2008122692327

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 65,972 hours, 45,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - B1 CHECK - NR 4516590, CRACKED FUSELAGE SKIN AT BS 727E, S22R.  REPAIRED FUSELAGE SKIN AT BS 727E, S22R IAW US AIRWAYS EA 121059.
